been abusing them for about 6 months
Hi rachell (forgive me, just woke up and I cant focus, so I may have mispelled your name)
Tramadol is not a med that one should go cold turkey off of, yet if you have been off of them for several days you may be fine. You really should taper off of them as seizures are a possibility when abusing them or going cold turkey.
How much were you taking? This is important info!!
Trams are unique, they contain an SNRI like property (serotonin, norepinephrine reuptake inhibitor) like many antidepressants. You may find yourself a bit depressed. IF you do, get thyself to a doc asap, depression is nothing to muck about with!!
Are you having classic opiate withdrawal symptoms? Tummy issues, perspiring, restless legs and or arms, and anxiety attacks? If so, please look up The Thomas Recipe right here on drugs.com. It is a diary of sorts of how a man (Thomas) got himself off the dreaded opiates, and a list of what otc and RX meds he used to do so.
I wish you the best and I am sorry I couldn't answer your Q about the time line, tis different for each person.
Good luck and keep us posted,
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2012 • 12 answers
Posted 6 Nov 2012 • 3 answers
Posted 24 Jan 2013 • 3 answers
Posted 13 Apr 2013 • 1 answer
Posted 28 Apr 2013 • 1 answer